# SDR UPS06146467

- Difficulty date: March 18, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR EMERGENCY LIGHTS IN SUPERNUMERARY AREA FAFCS OPERATIONAL CHECK BY PRESSING THE EMERG TEST PUSH BUTTON ON THE PURSERS PANEL.  OPS CKS NORMAL PER PS CHK METHODS CARD STEP 9 MC NO 050000-01-1-999 TEMP REVISION NR 3-33-PSC-06-0023.
